Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Heart Palpitations & skipping beats

Im going to the doctor for it, but thought I would ask anyways for an idea. I haven t had this problem before until lately but now when I drink beverages with sugar my heart skips beats. And it did it pretty much non-stop when I was drinking cool-aid so I changed my drinking habits to cranberry juice and various other drinks ,and it happened alot less. But it was still there until I started drinking morning joy orange juice and it didnt happen once all day. But as soon as I go back to drinking something else it happens though, even vitamin water,so I was just wondering why is this happening. Is there something in Morning Joy Orange Juice that calms the heart? And why now would this be happening to me Im 22 years old and haven t had this problem before.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  1149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
The most common arrhythmias are premature atrial contractions (PACs) or ventricular contractions (PVCs), which usually are harmless.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor